# SDR TWAA0001206

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND HOLE IN DOOR FRAME STA 194, LONGERON 18R.  REPLACED LOWER THIRD OF DOOR JAM PER SRM 53-05 FIG 55 AND DOUGLAS REPAIR DRAWING JO60188.  SUBSTITUTED HL42 HILOCKS AS NEEDED ON THE STA 200 TO 208 WEB WHERE UNABLE TO DRIVE RIVETS PER SRM 51-60-0 PAGE 1 PARAGRAPH C AND PAGE 28 PARA F.
